# SDR CALA2020012600248

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING BOX BS 540 SHEAR ANGLE WAS CRACKED AT RBL 15.04.   REMOVED AND REPLACED THE OVERWING BOX SHEAR ANGLE IAW SRM 51-40-02 DWG1112401.
